# SDR CA970213012

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 3020958
- Condition: Scored
- Location: Oil System
- Component: 3026887
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, E

## Discrepancy

(CAN) ON TAKEOFF THE AIRCRAFT EXPERIENCED A MAJOR YAW TO THE LEFT. THE YAW WAS OF A SURGING NATURE AND THE LEFT HAND ENGINE WAS SHUTDOWN. THE AIRCRAFT RETURNED TO ITS DEPARTURE POINT. POST FLIGHT INSPECTION FOUND THE PRESSURE REGULATOR HAD EXCESSIVE SCORING ON THE SEAT FACE.THE SEAT WAS REPLACED AND THEAIRCRAFT WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
